# SDR ASAA2023101445619

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N983AK
- Make and model: Boeing 737-9
- Aircraft serial: 67505
- Aircraft time: 940 hours, 259 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"MAINT" LIGHT ON OVERHEAD PANEL ILLUMINATED ON LANDING. GROUNDED - YES. EEC CHANNEL A AND B IGNITION SYSTEMS TEST GOOD REF B737-9 AMM 71-00-00-730-804-G00, 805-G00. OPS CK GOOD. VISUALLY EXAMINED #1 ENGINE IGNITION SYSTEM, NO DEFECTS NOTED. REMOVED AND EXAMINED LEFT IGNITOR. NO UNUSUAL WEAR OR ISSUES NOTED. REPLACED BOTH #1 ENGINE IGNITORS REF AMM 74-21-02. OPS CKS GOOD.
